| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction to field d4, catalog number is b96696.
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer and identified the probable cause as a dirty ion-selective electrolyte module and a defective electrode.The fse performed cleaning and replaced the electrode to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneously low sodium patient results with anion gap issues on their au680 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.